# SDR REXA200600017

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 9,908 hours, 8,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL DURING DESCENT, PERFORMED QRH DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  RESET FLAP SYSTEM AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
